MAUDE Adverse Event Report: SHIRAKAWA OLYMPUS CO., LTD. 3D VISUALIZATION UNIT

SHIRAKAWA OLYMPUS CO., LTD. 3D VISUALIZATION UNIT
Model Number 3DV-190
Medical Device Problem Code Poor Quality Image (1408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The field service engineer was onsite and performed evaluation for the error:ms06 master hd-sdi in: no sync, circuit board failure.The cv-190 master /slaver and wiring were noted to be okay.The customer had decided not to send the 3dv-190 as the customer no longer had a 3d videolap.The investigation is ongoing and a supplemental report will be submitted upon completion of the investigation or if any additional information is provided by the user facility.
 
Event or Problem Description
The customer reported to olympus, the 3d visualization unit had an image problem.The issue was found during an unknown procedure.There were no reports of patient injury or harm.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the results of the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, the root cause could not be conclusively determined since the device was not returned for evaluation.It is likely the reported issue occurred due to a defective printed circuit board.Olympus will continue to monitor field performance for this device.

Brand Name
3D VISUALIZATION UNIT
Common Device Name
3D VISUALIZATION UNIT
Manufacturer (Section D)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA  961-8061
Manufacturer (Section G)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key18448831
Report Number3002808148-2024-00140
Device Sequence Number7632955
Product Code FET
UDI-Device Identifier04953170338229
UDI-Public04953170338229
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K123365
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 02/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3DV-190
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/14/2023
Supplement Date Received by Manufacturer02/02/2024
Initial Report FDA Received Date01/04/2024
Supplement Report FDA Received Date02/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/09/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown